# SDR DHL2007786515

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 950F AND STR 28L, SHEAR TIE HAS CORROSION.  CUT OUT DAMAGED AREA AT AFT CARGO COMPARTMENT SHEAR TIE, SIZE 6” BY 1.50 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED DOUBLER REPAIR FROM 7075T6, .071, 8 BY 3.50 IAW B727 SRM 53-10-4, FIG 13.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.
